MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OrcaPod?; pump, air, non-manual, for endoscope

BOSTON SCIENTIFIC CORPORATION OrcaPod?; pump, air, non-manual, for endoscope
Model Number SUV-629
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Material Integrity Problem (2978); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an orca valve was used during a colonoscopy procedure performed on an unknown date.During the procedure, the red suction button became stuck in the depressed position and did not return to its standard position.Attempts to remove and replace the suction button were unsuccessful, and a hemostat was required to extract the device.The procedure was completed using another orca suction button of the same type.Following the procedure, the endoscope was sent for repair.Upon return of the scope, facility personnel performed a functional test and observed that the suction button could not be properly seated in the suction port.Further inspection of the suction well revealed a broken fragment of the suction button shaft lodged within the port.No visible damage had been identified at the time of the original procedure, and the shaft fracture was not recognized until the subsequent inspection.The issue was isolated to the red suction button; the blue air/water button was not involved.No patient complication was reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d2b: subsequent pro codes ocx, odc.Block d4, h4: the complainant was unable to report the lot number; therefore the manufacture date and expiration date are unknown.Block h6: imdrf device code a0509 captures the reportable event of suction button sticking.

Brand Name
OrcaPod?
Common Device Name
pump, air, non-manual, for endoscope
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50714637
Report Number3005099803-2026-03696
Device Sequence Number10598766
Product Code FEQ
UDI-Device Identifier08714729981572
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUV-629
Device Catalogue NumberSUV-629
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown